# SDR AALA202105299006

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 17,945 hours, 8,130 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY ILLUMINATION OF AFT CARGO SMOKE LIGHT IN FLIGHT. ACCOMPLISHED CIDS INTERFACE AND POWER UP TEST REF AMM 23-73-00-740-005. NO FAULTS. ACCOMPLISHED TSM 26-16-00, ALL TESTS PASS.
